OSA's Digital Library

Optics Letters

Optics Letters


  • Editor: Alan E. Willner
  • Vol. 37, Iss. 5 — Mar. 1, 2012
  • pp: 909–911

Nonparaxial TE and TM vector beams with well-defined orbital angular momentum

P. A. Brandão  »View Author Affiliations

Optics Letters, Vol. 37, Issue 5, pp. 909-911 (2012)

View Full Text Article

Enhanced HTML    Acrobat PDF (87 KB)

Browse Journals / Lookup Meetings

Browse by Journal and Year


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools



A new formalism is developed for diffraction-free vector beams in free space. The solutions of Maxwell’s equations are separated into two polarization modes, TE and TM. We discuss the validity of the method by applying it to a particular solution, the vectorial Bessel beam of order m.

© 2012 Optical Society of America

OCIS Codes
(260.0260) Physical optics : Physical optics
(260.1960) Physical optics : Diffraction theory

ToC Category:
Physical Optics

Original Manuscript: December 5, 2011
Revised Manuscript: January 3, 2012
Manuscript Accepted: January 12, 2012
Published: February 27, 2012

P. A. Brandão, "Nonparaxial TE and TM vector beams with well-defined orbital angular momentum," Opt. Lett. 37, 909-911 (2012)

Sort:  Author  |  Year  |  Journal  |  Reset  


  1. R. A. Beth, Phys. Rev. 50, 115 (1936). [CrossRef]
  2. K. Volke-Sepulveda, V. Garcés-Chávez, S. Chávez-Cerda, J. Arlt, and K. Dholakia, J. Opt. B 4, S82 (2002). [CrossRef]
  3. Z. Bouchal and M. Olivík, J. Mod. Opt. 42, 1555(1995).
  4. Y. Z. Yu and W. B. Dou, Prog. Electromagn. Res. Lett. 5, 57 (2008). [CrossRef]
  5. R. Martínez-Herrero and P. M. Mejías, Opt. Express 18, 7965 (2010).
  6. G. Molina-Terriza, Phys. Rev. A 78, 053819 (2008). [CrossRef]
  7. C. Li, Phys. Rev. A 80, 063814 (2009).
  8. I. Bialynicki-Birula and Z. Bialynicka-Birula, J. Opt. 13, 064014 (2011). [CrossRef]
  9. J. D. Jackson, Classical Electrodynamics, 3rd ed. (John Wiley & Sons, 1999).
  10. L. Allen, M. W. Beijersbergen, R. J. C. Spreeuw, and J. P. Woerdman, Phys. Rev. A 45, 8185 (1992). [CrossRef]
  11. G. Arfken and H. J. Weber, Mathematical Methods for Physicists, 4th ed. (Academic, 1995).

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited